You've just added:

View Basket Checkout
0 Items £0.00 Basket
x (Close)
Aspirin Dispersible 300mg Tablets

Aspirin Dispersible 300mg Tablets

Deal: 68% off
Pack Size: 32 soluble tablets
RRP: £1.85
Saving: £1.26
Our Price: £0.59
In Stock
5/5 2 (2 Customer Reviews) Write A Review
In Stock Pharmacy-only medicine

We are regulated and reviewed

More Information

Age: 16 years + Pregnancy: Not suitable Breastfeeding: Not suitable

Most people suffer from a variety of different types of pain at some point or another, from headaches and toothache to period pain and rheumatic pain. If you want treatment on hand that can help to alleviate the symptoms of pain, Aspirin Dispersible 300mg Tablets is the ideal option.

Pharmacist Tip

To treat a sore throat, dissolve dispersible aspirin in water and gargle with it. Swallow the aspirin for maximum effect. For extra pain relief it can also be taken with paracetemol.

For those who want a pain relief product that is easy to administer, Aspirin Dispersible 300mg Tablets is a good choice, as the dispersible formula makes this perfect for those who prefer not to swallow tablets.

This medication can help to alleviate a wide range of pain from a variety of problems, including headaches, toothache, period pain, rheumatic pain, sciatica, and migraines amongst others.

These tablets can also prove effective in alleviating the symptoms of fever, flu, colds, and sore throats. This is therefore an effective form of medication to keep at home for the treatment of a wide range of symptoms when you need pain relief fast!

Adults, including the elderly and children 16 years and over:

Dissolve 1-3 tablets with in water, every 4 hours.

 Please do not exceed the maximum daily dose of 12 tablets in any 24 hour period and leave at least 4 hours between doses.

The active ingredients contained in this medicine is/are:

Aspirin 300mg.

The medicine also contains the following inactive ingredients to make up the complete product:

Dried maize starch powder, Sodium lauryl sulphate, Lactose, sodium saccharin recrystallised (76% sacc), anhydrous citric acid powder, anhydrous citric acid granules, calcium carbonate, povidone, isopropyl alcohol, purified water.

(The inactive ingredients of this product may vary slightly as we may use different manufacturers from time to time. We do this to give you the best value on your medication.)

Not everyone will experience side effects when they take medication, however if you do they can include:

Asthma attacks and breathing difficulties in people sensitive to aspirin may occur. Avoid use in asthma.
Gastro intestinal issues like gastric irritation, nausea, dyspepsia and stomach bleeding.

If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.

Reading the following warnings carefully will help to ensure you are selecting an appropriate product.

Patients are advised not to take aspirin if:

  • You are allergic to aspirin or to any other ingredients in this medicine
  • You are pregnant or breast feeding. (During pregnancy your doctor will assess the risks versus the rewards of this treatment against the health of you and your child.) 
  • You have has a stomach ulcer. 
  • You suffer from asthma. 
  • You taking the medications warfarin or probenacid or any other medications to thin the blood. 
  • They are under 16 years old. 

Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.

Product Rating
Star Rating *

Customer Reviews
Aspirin Dispersible 300mg Tablets
Inexpensive and effective. Would never pay 3 pounds+ for a box of Nurofen when this works just as well. All they have to do now is make it pleasant to take and then it's the whole package!
Overall Rating:
5 4 1
Aspirin Dispersible 300mg Tablets
Great for gargling when I get a sore throat and inexpensive.
Overall Rating:
5 5 1


All our orders are sent out using Royal Mail. Tracking is available on all orders. We always aim to dispatch all orders within 24 hours of them being received, if we are unable to meet this high standard for whatever reason we will always contact you to advise you of the delay.

We offer free UK standard delivery on orders over £40.

The following delivery options are available:

  • Standard Delivery - 2/3 day delivery - £2.95
  • Express Delivery - 1/2 day delivery - £4.45
  • Special Delivery (Guaranteed before 1pm) - £8.95
  • Saturday Guaranteed before 1pm - £10.45

The cut-off for same day dispatch of orders is 4pm. Orders processed after this time will be dispatched the following working day. Orders are dispatched Monday - Friday. Orders will not be processed on weekends or bank holidays.

We ensure all deliveries are in plain packaging for discreet delivery of your medicines and pharmacy goods.

Deliveries containing pharmacy-only or prescription medicines may require a signature on receipt. 

Delivery is free for all NHS prescriptions.

Please note: Royal Mail do not deliver on Sundays or Bank Holidays - this should be taken into account when ordering. 


We are currently unable to ship orders outside of the UK.

Related Products
The Independent Pharmacy is an online pharmacy and online doctor service is owned and operated by ABSM Healthcare Ltd (Company Reg. 08515600) and Red Label Medical Ltd (Company Reg. 08676338). All information that appears on this website is intended for information purposes only and should be used to supplement, not replace, your relationship with your local healthcare professionals. You should consult your doctor if you think you may have a health problem or before you start taking a new medicine. Please ensure you always read the information leaflets supplied with any medicinal products.For more information see our policies and terms and conditions at the bottom of every page. © 2014 ABSM Healthcare Ltd. All rights reserved.
Spend an extra £
to qualify for FREE UK Delivery

Continue Shopping

Reorder New consultation